Log In or Register to Join The Conversation!
The video YouTube is
“Falls and Balance Issues in Parkinson’s Disease: When, Why & How to Treat”
Dr. William Dauer
Exactly Robert! My husband tries counting but I cannot seem to focus on his words and my walking. With the exception of a straight away path with no turns or narrow openings. I recently tried an app (metronome) but still experiencing the same issue of concentrating on steps and having auditory input. Visual cuing is another strategy-lines t…[Read more]
Yes ditto that. This is the most debilitating symptom which worsens with anxiety. Slurred speech seems to accompany my freezing and am having many falls. End of effectiveness of meds. ? New cycle doesn’t help.
I’m usually stuck in this pattern once it begins( takes over my body and mind)
My neurologist says it’s most difficult symptom to treat…[Read more]
Yes I was prescribed Amantidine. Unfortunately I had the side effect of splotchy- skin- arms and legs. Looked a little like rash and left white spots that I thought would never go away. It did but took half a year or so. It didn’t hurt or itch and not sure it did augment my Levadopa treatment or not but my neurologist took me off. I’m using Comt…[Read more]
Also thanks for your research reviews. That drives me crazy so love it when others can read & interpret for me
sorry for incorrect spelling “Inbrija”-is correct
Thanks Russell for your post. Yes , I have already discovered no magic in these “rescue meds” or newer versions of Levadopa. Inbrigio has not really done much for me. My<span class=”a-size-base a-text-bold”> neurologist did give me an honest assessment of Rytary and inhaled version – Inbrigio. No silver bullet.
I have a significant copay for b…[Read more]
I was diagnosed @6 years ago and have taken CR Sinemet for 3 years now. First started with bedtime to help start in morning. Then 3 times during day at same time as IR. Now I have more off times and gait/balance issues as well as freezing and falling. Dyskinesia started about 6 months ago which can be caused by too much Levadopa Just had a…[Read more]
Copyright © 2017-2020 All rights reserved.
©2020 KLEO Template a premium and multipurpose theme from Seventh Queen